Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

IMPACT FACTOR 2018: 1.218
5-year IMPACT FACTOR: 1.411

CiteScore 2018: 1.42

SCImago Journal Rank (SJR) 2018: 0.947
Source Normalized Impact per Paper (SNIP) 2018: 0.939

Mathematical Citation Quotient (MCQ) 2018: 1.22

See all formats and pricing
More options …
Volume 15, Issue 4


Survey of Existence Results in Nonlinear Peridynamics in Comparison with Local Elastodynamics

Etienne Emmrich
  • Corresponding author
  • Institut für Mathematik, Technische Universität Berlin, Straße des 17. Juni 136, 10623 Berlin, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Dimitri Puhst
Published Online: 2015-08-14 | DOI: https://doi.org/10.1515/cmam-2015-0020


We give an overview on existence results in nonlinear peridynamics, a nonlocal elasticity theory, and compare these results with those known for classical nonlinear elastodynamics. In peridynamics, it is possible to obtain stronger results under equal or even less restrictive assumptions on the stress.

Keywords: Nonlinear Elastodynamics; Nonlocal Models; Peridynamics; Existence; Generalized Solutions; Galerkin Approximation

MSC: 74-02; 74B20; 74H20; 35L72; 35D30; 34G20

About the article

Received: 2015-03-11

Revised: 2015-07-20

Accepted: 2015-07-26

Published Online: 2015-08-14

Published in Print: 2015-10-01

Citation Information: Computational Methods in Applied Mathematics, Volume 15, Issue 4, Pages 483–496, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.1515/cmam-2015-0020.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in